# SDR CALA2024102300900

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 104,108 hours, 13,654 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Sparks
- Location: Pax Property
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

PAX 9G DROPPED CELL IN PHONE SPARKED SMOKED PHONE IN CONT BAG ST ABLE DEVICE WAS FOUND IN XL THERMAL CONTAINMENT KIT. SMOKE/ODOUR QUESTIONNAIRE COMPLETED BY CAPTAIN AND PURSER. REF DANGEROUS GOODS PROGRAM MANUAL 05-09-01 AND GMM 05-30-06 SECTION 10 THERMAL CONTAINMENT BAG POLICY. SEAT AREA INSPECTED FOR ANY RELATED DAMAGE, NONE FOUND. XL THERMAL CONTAINMENT KIT REPLACED
